ITEM METADATA RECORD
Title: Riemann-Hilbert analysis for Laguerre polynomials with large negative parameter
Authors: Kuijlaars, Arno ×
McLaughlin, K.T-R #
Issue Date: 2001
Publisher: Heldermann Verlag
Series Title: Computational Methods and Function Theory vol:1 issue:1 pages:205-233
Abstract: In this paper we study the asymptotic behavior of
Laguerre polynomials L_n^{(alpha_n)}(nz) as n -> infinity, where \alpha_n is a sequence of negative parameters such that -\alpha_n/n tends to a limit A > 1 as n -> infinity.. These polynomials satisfy a non-hermitian orthogonality on certain contours in the complex plane. This fact allows the formulation of a Riemann-Hilbert problem whose solution is given in terms of these Laguerre polynomials. The asymptotic analysis of the Riemann-Hilbert problem is carried out by the steepest descent method of Deift and Zhou, in the same spirit as done by Deift et al. for the case of orthogonal polynomials on the real line. A main feature of the present paper is the choice of the correct contour.
ISSN: 1617-9447
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.